# SDR FDEA201201210287

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 69,016 hours, 14,808 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP115305029
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 540 X=-8.5 SEAT TRACK FOUND CORRODED.   R & R SRM 51-31-01, REV 48.  SEAT TRACK REWORKED IAW DWG SP11530302, REV A.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
